- Date posted
- 446d ago
If it’s that severe, I highly suggest telling your doctor. It could be negative side effects.
It was from a combo of lexapro/trazodone that wasn’t for me and I got off of the combo. I’ve been off the lexapro for 3 days now, but I still feel very energetic and I don’t like it.
Usually your doctor will prescribe a benzo/sedative to get you through the first couple weeks while the SSRI kicks in. For me, I started Zoloft and was given Ativan for emergencies. I took Ativan for like a week before I started feeling better and didn't need it anymore. Now I just take Zoloft. The side effects should get better but if they don't, then I would ask to try something else
She did, I have Xanax but I don’t like taking it since, well, it’s Xanax lol. I do have CBD oil but I still have this rush of adrenaline inside me and I want it to go away. Not sure if it’s leftover from the SSRI I had to stop taking a few days ago or it’s just my natural anxiety.
@Recoverer - Not sure which SSRI you were taking but maybe it wasn't the right one for you. I have tried Prozac, Paxil, and Zoloft, I have had the best response with Zoloft but everyone works different. If you are still open to SSRIs, I would try another one out and see if you have a better response.
@leggos I was on Lexapro, and idk if you already knew about this or not, but I took a gene therapy test a couple weeks ago that uses genetics to see which ssri/snri I will tolerate the best. And as a result, I’m on Pristiq now. But either way, this is only my third day on it and I’m still going nuts lol.